Vol. 5 No. 1 (1976)

Published:
1976-02-01
Articles
-
Interpolating spline bases
- Abstract views: 275
-
The convexity of interval-functions
- Abstract views: 248
-
Linear positive operators generated by functions
- Abstract views: 270
-
On the numerical solutions of some Volterra equations on infinite intervals
- Abstract views: 582
-
Direct and converse theorems for spline approximation with free knots in
- Abstract views: 301
-
The Denjoy integral in some approximation problems
- Abstract views: 259
-
Best approximation by Chebyshevian splines and generalized Lipschitz spaces
- Abstract views: 172